# SDR 08FDEA02987

- Difficulty date: July 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER STATIC DISCHARGER RT WING TIP.  REPAIR PERFORMED BY BLEND OUT THE CORROSION, CUT THE AREA AND PERFORM A PATCH REPAIR IAW RAS/FOK/008/2008 ISS A, APPROVED BY EA 6-5730-120120.
